# SDR USAASA02037

- Difficulty date: April 19, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Condition: Discharged
- Location: Cabin
- Part time: 2,765 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE AIRCRAFT FAILED THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT AT THE LEFT SIDE EMERGENCY DOOR.  OPERATIONALLY CHECKED OK.  (M)
